MathSciNet Relay Station
MathSciNet bibliographic data
MR733698 (85j:13024) 13D10 (13H10 18G20)
Avramov, Luchezar L. Local rings of finite simplicial dimension. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 2, 289–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement